Styes and Lumigan Eye Drops

  • Country:

    USA (United States of America)

  • Age:

    44

  • Gender:

    Female

  • Do you suffer from pre-existing illnesses in the eye:

    No

  • Did you perform any surgery for the eyes:

    No

  • Do you use any eye drops:

    No

  • Do you wear lenses or glasses:

    No

  • Do you suffer from any diseases in the body:

    No

 

Question

 

 

 

Hi,
 
Can Lumigan cause a stye on the eyelid?

I just started using Lumigan for ocular hypertension and about 2 weeks later I developed a bump on my eyelid. Before the bump appeared, my eyelid was irritated and red.

My family doctor said it looks like a stye. I stopped using Lumigan in that eye until, hopefully, the stye goes away.

I have never had styes

Thanks

 

Answer

 

 

 

Thanks for your Question

There is no correlation between lumigan and eye stye

 

Web Eye Clinic
 



Related Questions